# SDR AALA201712269029

- Difficulty date: December 24, 2017
- Submitted: January 1, 2018
- Operation: Air carrier
- Aircraft: N204UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30886
- Aircraft time: 55,630 hours, 15,817 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. EXIT EMERGENCY LIGHT DOOR 4L INOPERABLE. REPLACED EMERGENCY EXIT LIGHT AT DOOR 4L. OPERATIONS CHECK GOOD.
